Previous |  Up |  Next


Title: Some monotonicity properties associated with the zeros of Bessel functions (English)
Author: Lorch, Lee
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 26
Issue: 2
Year: 1990
Pages: 137-146
Category: math
MSC: 33C10
MSC: 34C10
idZBL: Zbl 0731.33002
idMR: MR1188273
Date available: 2008-06-06T06:21:42Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Milton Abramowitz: Zeros of certain Bessel functions of fractional order.Math. Comp.. (then Math. Tables and other Aids to Comp.) 1 (1943-1945), 353-354. MR 0011176
Reference: [2] Á. Elbert, A. Laforgia: On the square of the zeros of Bessel functions.SIAM J. Math. Anal. 15 (1984), 206-212. Zbl 0541.33001, MR 0728696
Reference: [3] Mourad E. H. Ismail, Martin E. Muldoon: On the Variation with respect to a parameter of zeros of Bessel and q-Bessel functions.J. Math. Anal. and Appl. 135 (1988), 187-207. MR 0960813
Reference: [4] E. Jahnke F. Emde, F. Lösch: Tables of higher functions.6th ed., McGraw-Hill, New York, 1960. MR 0114317
Reference: [5] Andrea Laforgia, Martin E. Muldoon: Inequalities and approximations for zeros of Bessel functions of small order.SIAM J. Math. Anal. 14 (1983), 383-388. MR 0688582
Reference: [6] Andrea Laforgia, Martin E. Muldoon: Monotonicity and Concavity Properties of Bessel functions.J. Math. Anal. and Appl., 98 (1984), 470-477. MR 0730520
Reference: [7] Andrea Laforgia, Martin E. Muldoon: Monotonicity properties of zeros of generalized Airy Functions.J. Appl. Math, and Physics (ZAMP) 39 (1988), 267-271. MR 0937702
Reference: [8] J. T. Lewis, M. E. Muldoon: Monotonicity and convexity of properties of zeros of Bessel functions.SIAM J. Math. Anal. 8 (1977), 171-178. MR 0437823
Reference: [9] Lee Lorch, Donald J. Newman: A supplement to the Sturm separation theorem, with applications.Amer. Math. Monthly 72 (1965), 359-366. MR 0176147
Reference: [10] Lee Lorch, Peter Szego: Monotonicity of the differences of zeros of Bessel functions as a function of order.Proc. Amer. Math. Soc. 15 (1964), 91-96. MR 0158106
Reference: [11] E. Makai: On zeros of Bessel functions.Univ. Beograd publ. Elektrotechn. Fak. Ser. Mat. fiz. N 602-633 (1978), 109-110. Zbl 0434.33006, MR 0580430
Reference: [12] R. McCann: Inequalities for the zeros of Bessel functions.SIAM J. Math. Anal. 8 (1977) 166-170. Zbl 0548.33004, MR 0422722
Reference: [13] F. W. J. Olver: Royal Society Mathematical Tables, 7, Bessel functions.Part III. Zeros and associated values. The University Press. Cambridge. 1960. MR 0119441
Reference: [14] G. N. Watson: A treatise on the theory of Bessel functions.2nd ed., University Press, Cambridge, 1944. Zbl 0063.08184, MR 0010746


Files Size Format View
ArchMath_026-1990-2_11.pdf 629.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo